Anabolics
Search More Than 6,000,000 Posts
Results 1 to 2 of 2
  1. #1
    joe_capone is offline Registered User
    Join Date
    Oct 2002
    Posts
    676

    just woke up and its been 8 hours since my last injectin!

    i injected nile sustanon b4 i went to sleep yesterday. its been 8 hours and i feel no pain from the shot. i took sust b4 and it hurt like a biatch so im guessing its fake. i dont have a camera but my nile sustanons have green rings on the neck and some rings are have light green and thin lines around the neck the others i have have a thicker ring on the neck with darker green. idont get it man.

    they read

    sustanon
    organon
    250mg
    NILE .CO
    B. 90075
    EXP 4/06



    anyone??????

  2. #2
    Money Boss Hustla's Avatar
    Money Boss Hustla is offline Retired Moderator
    Join Date
    Jan 2003
    Location
    Canada
    Posts
    8,101
    Did you do Karachis before? Karachis supposedly sting way more than the Niles.

    I replied to your thread in Questions...there are a lot of fake Niles in Canada right now. Be careful.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •